# SDR 9711329150

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Engine: Pwa JT9D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE PRBC.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  PRBC IS NTF, CAUSE OF STALL IS UNKNOWN, INFO BELOW ILLIMINATED.
